# SDR TWAA0006413

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON FUSELAGE UPPER AFT STOP HOLE HAD CRACK INDICATION .125 INCH LONG PER EDDY CURRENT, AT FWD ENTRY DOOR.  INSTALLED DOUBLER AND REPAIRED PER DOUGLAS PRINT SRO 9530252-7001.
